# SDR DALA2024120311395

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Condition: Corroded
- Location: Sta Y=200-207
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LH CUSP ANGLE BTW STA Y=200-207 AT PASSENGER CABIN. SUMMARY OF NRC 00630: CORROSION LEVEL 2. LH CUSP ANGLE BTW STA Y=200-207 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 3. (LP #0690306)
